# SDR AALA20090903TUL01

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF SKIN 30 INCHES FROM INBOARD END.  INSTALLED DOUBLER ON UPPER SURFACE PER SRM 57-43-01 AND AARD 57-43-00-1 MRT 022536.
